# SDR DALA2019043072744

- Difficulty date: April 26, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N858DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31969
- Aircraft time: 10,735 hours, 3,721 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unknown
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3858 F/A REPORTS 1R GIRT BAR VERY HARD TO STOW ON DOOR LOG-PAGE UPDATED @ 26APR19 2206 UTC . CORRECTIVE ACTION: 1R GIRT BAR OPS CK NML NO FAULT FOUND (5341614).
